Alert archive / Idaho / Red Flag Warnings in 2013
Red Flag Warning 5, NWS Pocatello, ID
NWS Pocatello, ID issued this red flag warning at Jul 29, 2013, 2:57 AM MDT for 14 counties in Idaho. It took effect at Jul 29, 2013, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 29, 2013, 2:57 AM MDT (08:57 UTC)
- In effect from
- Jul 29, 2013, 12:00 PM MDT
- Expired
- Jul 29, 2013, 9:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Pocatello, ID
Counties Bannock County, ID, Bear Lake County, ID, Bonneville County, ID, Butte County, ID, Caribou County, ID, Cassia County, ID, Custer County, ID, Franklin County, ID, Idaho County, ID, Lemhi County, ID, Oneida County, ID, Power County, ID, Twin Falls County, ID, Valley County, ID
The radar
The Pocatello radar (KSFX), 47 km from the middle of the area, began a volume at 08:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 00:00Z, 9.0 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4975 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
628 WWUS85 KPIH 290857 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 257 AM MDT MON JUL 29 2013 ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MONDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR SOUTHEAST IDAHO FIRE ZONES 475 AND 476... ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MONDAY FOR SCATTERED THUNDERSTORMS PRODUCING FREQUENT LIGHTNING AND GUSTY OUTFLOW WINDS FOR SOUTHEAST IDAHO FIRE ZONES 413 AND 427... .A STRONG JET STREAM IS PRODUCING STRONG AFTERNOON WIND GUSTS IN THE CENTRAL MOUNTAINS. THE COMBINATION OF LOW HUMIDITY AND WIND GUSTS WILL PRODUCE RED FLAG CONDITIONS IN 475 AND 476 THIS AFTERNOON AND POSSIBLY ON TUESDAY AFTERNOON. EXPECT SCATTERED THUNDERSTORMS OVER 427 AND 413 THIS AFTERNOON...THUS RED FLAG WARNING IN EFFECT. WIND GUSTS TO 40 MPH POSSIBLE NEAR STORMS. IDZ475-476-292100- /O.NEW.KPIH.FW.W.0005.130729T1800Z-130730T0300Z/ EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- 257 AM MDT MON JUL 29 2013 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR SOUTHEAST IDAHO FIRE ZONES 475 AND 476... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. * AFFECTED AREA: IN IDAHO...FIRE ZONE 475 EAST SALMON RIVER MOUNTAINS/SALMON NF...FIRE ZONE 476 LEMHI AND LOST RIVER RANGE/CHALLIS NF. * TIMING: GUSTY CONDITIONS WILL BEGIN THIS AFTERNOON AND PERSIST INTO THE EVENING. * WIND: WIND GUSTS OF 25 MPH OR GREATER. * HUMIDITY: 5 TO 15 PERCENT. * IMPACTS: COMBINATION OF WIND AND LOW HUMIDITY COULD ALLOW ONGOING FIRES TO SPREAD QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ IDZ413-427-292100- /O.NEW.KPIH.FW.W.0005.130729T1800Z-130730T0300Z/ CARIBOU RANGE/CARIBOU NF- GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- 257 AM MDT MON JUL 29 2013 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR SCATTERED THUNDERSTORMS PRODUCING FREQUENT LIGHTNING AND GUSTY OUTFLOW WIND FOR SOUTHEAST IDAHO FIRE ZONES 413 AND 427... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. * AFFECTED AREA: IN IDAHO...FIRE ZONE 413 CARIBOU RANGE/CARIBOU NF...FIRE ZONE 427 GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF. BEST CHANCE FOR SCATTERED THUNDERSTORMS IS SOUTH OF A LINE FROM OAKLEY TO SODA SPRINGS. * TIMING: SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND LINGER INTO THE EARLY EVENING. * THUNDERSTORMS: SCATTERED THUNDERSTORMS WILL PRODUCE FREQUENT LIGHTNING. AN LAL OF 4 IS LIKELY...ESPECIALLY SOUTH OF A LINE FROM OAKLEY TO SODA SPRINGS. * OUTFLOW WINDS: WIND GUSTS TO 40 MPH ARE POSSIBLE. * IMPACTS: NEW FIRE STARTS ARE LIKELY. GUSTY OUTFLOW WINDS COULD FAN ONGOING FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ HTTP://WEATHER.GOV/POCATELLO
2 follow-up statements
581 WWUS85 KPIH 292015 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 215 PM MDT MON JUL 29 2013 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR SOUTHEAST IDAHO FIRE ZONES 475 AND 476... ...RED FLAG WARNING IN EFFECT UNTIL 9 PM THIS EVENING FOR SCATTERED THUNDERSTORMS PRODUCING FREQUENT LIGHTNING AND GUSTY OUTFLOW WINDS FOR SOUTHEAST IDAHO FIRE ZONES 413 AND 427... .A STRONG JET STREAM IS PRODUCING STRONG WIND GUSTS IN THE CENTRAL MOUNTAINS. THE COMBINATION OF LOW HUMIDITY AND WIND GUSTS WILL PRODUCE RED FLAG CONDITIONS IN 475 AND 476 THIS AFTERNOON AND EARLY EVENING. EXPECT SCATTERED THUNDERSTORMS OVER 427 AND 413 THIS AFTERNOON...THUS A RED FLAG WARNING IN EFFECT. WIND GUSTS TO 40 MPH ARE POSSIBLE NEAR STORMS. IDZ475-476-300300- /O.CON.KPIH.FW.W.0005.000000T0000Z-130730T0300Z/ EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- 215 PM MDT MON JUL 29 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR SOUTHEAST IDAHO FIRE ZONES 475 AND 476... * AFFECTED AREA: IN IDAHO...FIRE ZONE 475 EAST SALMON RIVER MOUNTAINS/SALMON NF...FIRE ZONE 476 LEMHI AND LOST RIVER RANGE/CHALLIS NF. * TIMING: GUSTY CONDITIONS WILL BEGIN THIS AFTERNOON AND PERSIST INTO THE EVENING. * WIND: WIND GUSTS OF 25 MPH OR GREATER. * HUMIDITY: 5 TO 15 PERCENT. * IMPACTS: COMBINATION OF WIND AND LOW HUMIDITY COULD ALLOW ONGOING FIRES TO SPREAD QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ IDZ413-427-300300- /O.CON.KPIH.FW.W.0005.000000T0000Z-130730T0300Z/ CARIBOU RANGE/CARIBOU NF- GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- 215 PM MDT MON JUL 29 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR SCATTERED THUNDERSTORMS PRODUCING FREQUENT LIGHTNING AND GUSTY OUTFLOW WIND FOR SOUTHEAST IDAHO FIRE ZONES 413 AND 427... * AFFECTED AREA: IN IDAHO...FIRE ZONE 413 CARIBOU RANGE/CARIBOU NF...FIRE ZONE 427 GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF. BEST CHANCE FOR SCATTERED THUNDERSTORMS IS SOUTH OF A LINE FROM OAKLEY TO SODA SPRINGS. * TIMING: SCATTERED THUNDERSTORMS WILL CONTINUE THIS AFTERNOON AND LINGER INTO THE EARLY EVENING. * THUNDERSTORMS: SCATTERED THUNDERSTORMS WILL PRODUCE FREQUENT LIGHTNING. AN LAL OF 4 IS LIKELY...ESPECIALLY SOUTH OF A LINE FROM OAKLEY TO SODA SPRINGS. * OUTFLOW WINDS: WIND GUSTS TO 40 MPH ARE POSSIBLE. * IMPACTS: NEW FIRE STARTS ARE LIKELY. GUSTY OUTFLOW WINDS COULD FAN ONGOING FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ HTTP://WEATHER.GOV/POCATELLO
815 WWUS85 KPIH 300316 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 916 PM MDT MON JUL 29 2013 ...RED FLAG WARNING CONTINUES FOR SOUTHEAST IDAHO FIRE ZONES 475 AND 476 THROUGH 9 PM MDT TUESDAY FOR STRONG GUSTY WINDS AND LOW HUMIDITY... .GUSTY WINDS AND LOW HUMIDITY ARE EXPECTED TO REDEVELOP ACROSS THE CENTRAL IDAHO MOUNTAINS TUESDAY AFTERNOON. IDZ475-476-300430- /O.EXP.KPIH.FW.W.0005.000000T0000Z-130730T0300Z/ /O.NEW.KPIH.FW.W.0006.130730T0316Z-130731T0300Z/ EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- 916 PM MDT MON JUL 29 2013 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM MDT TUESDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR SOUTHEAST IDAHO FIRE ZONES 475 AND 476... ...RED FLAG WARNING HAS EXPIRED FOR THE REMAINDER OF TONIGHT FOR GUSTY WINDS AND LOW HUMIDITY FOR SOUTHEAST FIRE ZONES 475 AND 476... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 9 PM MDT TUESDAY. * AFFECTED AREA: IN IDAHO...FIRE ZONE 475 EAST SALMON RIVER MOUNTAINS/SALMON NF...FIRE ZONE 476 LEMHI AND LOST RIVER RANGE/CHALLIS NF. * TIMING: GUSTY WINDS WILL REDEVELOP TUESDAY AFTERNOON AND PERSIST INTO THE EVENING. * WIND: WIND GUSTS OF 25 MPH TO 30 MPH ARE EXPECTED. * HUMIDITY: 5 TO 15 PERCENT. * IMPACTS: COMBINATION OF WIND AND LOW HUMIDITY COULD ALLOW ONGOING FIRES TO SPREAD QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ IDZ413-427-300430- /O.EXP.KPIH.FW.W.0005.000000T0000Z-130730T0300Z/ CARIBOU RANGE/CARIBOU NF- GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- 916 PM MDT MON JUL 29 2013 ...RED FLAG WARNING HAS EXPIRED FOR SOUTHEAST IDAHO FIRE ZONES 413 AND 427... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$ HTTP://WEATHER.GOV/POCATELLO
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this red flag warning went out at Jul 28, 2:00 PM MDT, 12 hours 57 minutes earlier.
Area forecast discussion, Jul 28, 2:00 PM MDT, 12 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 200 PM MDT SUN JUL 28 2013 .DISCUSSION...TONIGHT THROUGH NEXT SUNDAY. EARLY AFTERNOON SATELLITE IMAGERY WAS SHOWING A LOW PRESSURE SYSTEM SHIFTING EAST-NORTHEAST ACROSS CANADA AS THE SWRN EXTENT OF THE TROUGH AXIS APPEARED TO BE SWINGING INTO THE NW COAST. A MODEST 50KT UPPER LEVEL JET SEGMENT WAS INDICATED IN THE MODEL DATA LIFTING NE INTO MONTANA WHICH LIKELY HELPED INITIATE STRONG CONVECTION ACROSS THE SRN HIGHLANDS EARLY THIS AFTERNOON...AIDED BY VERY MOIST LOW LEVELS. CONVECTIVE ACTIVITY IS EXPECTED TO CONTINUE INTO THE EVENING HOURS AS THE TROUGH AXIS MIGRATES EAST THROUGH OREGON THIS EVENING. THE NAM WAS SHOWING SOME WEAK PRECIPITATION RETURNS DEVELOPING OVER THE ERN MAGIC VALLEY/SNAKE RIVER PLAIN EARLY MONDAY MORNING...LIKELY THE RESULT OF THE TROUGH AXIS WORKING ACROSS SRN IDAHO. HENCE HAVE ADDED SOME MENTION OF NOCTURNAL THUNDERSTORMS TO SE IDAHO LATE TONIGHT/MONDAY MORNING. AS THE MAIN UPPER LOW CONTINUES TO MIGRATE EAST ACROSS CANADA...A HANG BACK TROUGH WILL DEVELOP OFF THE NW COAST TUESDAY WHERE IT WILL LINGER AND GRADUALLY STRENGTHEN THROUGH THURSDAY BEFORE SLOWLY LIFTING ENE ACROSS THE NW STATES. THE POSITION OF THE LOW WILL PLACE SE IDAHO BETWEEN THE DYNAMICS ASSOCIATED WITH THE LOW TO OUR NW AND MONSOONAL MOISTURE TO OUR SOUTH. THUS HAVE CONTINUED A MENTION OF SHOWERS AND THUNDERSTORMS THROUGHOUT THE FORECAST. THE GFS IS SHOWING A FAIRLY SIGNIFICANT WAVE EJECTING FROM THE LOW WEDNESDAY/THURSDAY WHICH IS EXPECTED TO PLACE THE CENTRAL MOUNTAINS UNDER THE GUN FOR WIDESPREAD THUNDERSTORMS...SOME POSSIBLY SEVERE IF THE PATTERN/TIMING PERSISTS. HUSTON && .AVIATION...SCATTERED THUNDERSTORM ACTIVITY WAS NOTED ACROSS THE AREA EARLY THIS AFTERNOON WITH CURRENT IMPACTS EXPECTED AT KSUN AND KIDA THROUGH THE EVENING. SATELLITE IMAGERY WAS SHOWING A TROUGH AXIS ROTATING THROUGH SRN OREGON WHICH THE MODELS DRIVE EAST THROUGH SRN IDAHO TONIGHT. THE NAM RESPONDED WITH ISOLATED NOCTURNAL THUNDERSTORMS NEAR KBYI/KPIH/KIDA LATE TONIGHT/MONDAY MORNING. WILL ADVISE ONCOMING SHIFT FOR POTENTIAL INCLUSION IN NEXT FORECAST ISSUANCE AT 1730 MDT. HUSTON && .FIRE WEATHER...A TROUGH WILL MOVE THROUGH THE AREA THIS AFTERNOON BRINGING MODERATE WINDS WITH GUSTS OF 25 TO 30 MPH AS WELL AS ISOLATED SHOWERS AND THUNDERSTORMS OVER THE SOUTHERN CENTRAL MOUNTAINS...UPPER SNAKE HIGHLANDS AND EASTERN HIGHLANDS. ADDITIONALLY...EXPECT ISOLATED THUNDERSTORMS AND SCATTERED SHOWERS OVER THE SOUTHERN HIGHLANDS AND SOUTHERN EASTERN HIGHLANDS. EXPECT WIND GUSTS AROUND 50 MPH IN AND AROUND THUNDERSTORMS. RELATIVE HUMIDITY WILL REMAIN ABOVE 15 PERCENT OVER MOST AREAS. SOME HIGHER ELEVATIONS ABOVE CRITICAL FUEL AREAS WILL GO BELOW 15 PERCENT PARTICULARLY NEAR CHALLIS. ALSO AN AREA EXTENDING FROM CRATERS OF THE MOON EAST ACROSS INL WILL HAVE STRONG WINDS OVER 30 MPH AND LOW RELATIVE HUMIDITY BELOW 15 PERCENT. HIGH PRESSURE STARTS TO BUILD IN LATE MONDAY INTO TUESDAY. EXPECT SHOWERS AND THUNDERSTORMS EARLY MONDAY OVER THE SNAKE RIVER PLAIN AND SOUTHEAST HIGHLANDS BECAUSE OF ANOTHER TROUGH. FURTHERMORE LOOK FOR SHOWERS AND THUNDERSTORM OVER THE SOUTHEAST HIGHLANDS MONDAY AFTERNOON WITH RESIDUAL SUB-TROPICAL MOISTURE. EXPECT SLIGHTLY WARMER AND DRIER CONDITIONS ON TUESDAY. ANOTHER SYSTEM IMPACTS THE AREA WEDNESDAY THROUGH THE END OF THE WEEK WITH MODERATE TO HIGH WINDS AND GOOD THUNDERSTORM CHANCES PARTICULARLY FOR THE CENTRAL MOUNTAINS. WYATT && .PIH WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Jul 28, 5:08 AM MDT, 21 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 508 AM MDT SUN JUL 28 2013 IDZ017>025-031-032-291245- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 508 AM MDT SUN JUL 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL DEVELOP TODAY OVER MOST OF CENTRAL AND EASTERN IDAHO...WITH THE MAIN FOCUS AREAS SOUTH AND EAST OF THE SNAKE RIVER. BRIEF DOWNPOURS...SMALL HAIL...AND GUSTY WIND UP TO 40 MPH ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SHOWERS AND THUNDERSTORMS CONTINUE EACH MORNING AND AFTERNOON EVERY DAY. THE HIGHEST RISK AREA WILL SWITCH FROM DAY TO DAY. THE DAY WITH THE GREATEST COVERAGE OF THUNDERSTORMS IS EXPECTED TO BE THURSDAY NIGHT AND FRIDAY. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834. MESSICK
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 2:31 PM MDT | Special Weather Statement | PIH | Bonneville | 59 min |
| Jul 29, 3:32 PM MDT | Special Weather Statement | PIH | Jefferson, Madison | 58 min |
| Jul 29, 5:34 PM MDT | Special Weather Statement | PIH | Teton | 41 min |
Nearby
Red Flag Warnings in Idaho, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.